Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Bad headache after quitting smoking.

I am 24 yrs old male. I start smoking when i was 17, finally i quit smoking but from past 4 days, im having bad headache, dizziness and insomnia too. don t know what to do. plz tell me what should i do ?
Asked On : Sun, 3 Apr 2011
Answers:  6 Views:  1201
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
yes it is nicotine withdrawal symptoms you can use following ayurvedic medications but your strong determination is the important thing.......
-Aswagandha power ( half teaspoonful in the morn. before food & one teaspoonful of triphala churn at bed time with luke warm water. thank you.....
Answered: Sun, 3 Apr 2011
  Anonymous's Response
hi,keep yourself engaged excercise ,keep yor self busy,i uncontrollable go for chewing gum.or take the help psychiatrist.
Answered: Sun, 3 Apr 2011
General & Family Physician Dr. Fatima Farhana's  Response
welcome to healthcare magic forum,
You are having nicotine withdrawal symptoms.Withdrawal symptoms don’t last forever. They usually become less noticeable after the first 4-5 days.
Proven quit smoking methods demands following
-strong determination
-consider replacement therapy like nicotine patch,gums,lozenge or inhaler.
-for trouble sleeping take medication like bupropion
Hope this information will help you.Try again, and again... keep trying until you've quit for good.
Answered: Sun, 3 Apr 2011
I find this answer helpful
General & Family Physician Dr. Arun Kumar's  Response
Hi Parth,

Thanks for posting your query.

I understand your concern.

Nicotine withdrawal symptoms are most usual. The symptoms are Irritability, Intense head ache, impaired concentration, Tension, Drowsiness, Disturbed sleep, Increased Appetite and even increased blood pressure. I suggest you not to worry. Stop thinking over it. Involve in something which you enjoy. Try somethings like Lozenges, Inhalers and Gums.

I hope i answered your query. I will be available for your fallow up query, if any.

Wish you a good health.

Answered: Wed, 21 Sep 2011
I find this answer helpful
Cardiologist Dr. Naresh Ruparelia's  Response
Hi well come to HCM.
Its all due to smoking withdrawl which gives you lot of anxiety leading to sleep disturbance, but you should maintain your will power trouble will go over a period of
time. Temporary you may take drug like alprazolam to get tid of anxiety and insomnia
and paracetamol for headache.All the best and thanks.
Answered: Wed, 21 Sep 2011
I find this answer helpful
Sports Medicine Specialist Dr. Abhay Dikshit's  Response
First of let me congratulate you that you had quit smoking.
Its nicotine withdrawal symptoms
Do not be panic.
It is more of a psychological problem.
You can use either nigogum or nicotine patch to relieve the symptoms.
But please please never restart the smoking.
This temporary phase will be over soon.
Answered: Tue, 5 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor